# SDR AALA20131022020

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 92,095 hours, 14,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR HANDLE ILLUMINATION LIGHT BULB INOPERATIVE.  CLEANED & RESEATED LAMPS & CONTACTS ON LAMP HOLDER ASSEMBLY.  OPERATIONS CHECKED NORMAL.
